# SDR USAA001658

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gusset
- Condition: Cracked
- Location: Nlg
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GUSSETT CRACKED 1 INCH, NOSE LANDING GEAR DOWNLOCK ACTUATOR GUSSETT.  REPLACED PART PER SRM 51-10-01.  (M)
